Thread: Liver questions?
04-11-2005, 07:45 AM #1
Since this is the best forum for information, I figured I'd post ask. My friend (18) took yellow tabs that were like pentagons or hexagons or heptagons, i forget, they were yellow with a circle border with a big 50 on the front. the suppliar said they were anavar , but they obviously weren't because no anavar pics we found looked like that. it looked like drol but was yellow so we found pics of winstrol that looked just like them.. but still not sure what they were? anyways he took them for about 6 weeks every day he took 1 pill, he had no clue what he was doing obviously but he did it anyways. he gained alot of strength and size, but I have read that orals are terrible for your liver. I know he didnt take any liver things and he is a good friend of mine and im concerned? I read also on here that milk thistle is a good liver detox but he took this around 5 months ago so what should I tell him to do? Also he hasnt experienced any problems so far, but it hasn't been that long.. thanks for any comments
04-11-2005, 07:54 AM #2New Member
- Join Date
- Dec 2004
Tell him to run milk thistle for some time.IT will help recover his liver after winnie cycle.
Did he run PCT?
04-11-2005, 08:23 AM #3
he hasn't done enough damage to cause anything permanent IMO, except that he has proven that he is a jackass (brutal but true). It looked like drol so you found pics of winny that looked like them? WTF?
I'm sorry (eveyone is gonna bash me for flaming you) but this is REALLY ignorant, be honest is this kid you? And are "they" in high school?
04-11-2005, 08:32 AM #4
swear the KID isn't me, he's my friend but i he came to me with questions and i told him it wasnt anadrol . so i found pics identical and i guess they were winnie. and yeah he did it before football season. he is a sr in highschool
04-11-2005, 08:34 AM #5Originally Posted by 1victor
04-11-2005, 08:37 AM #6
heres a pic of
04-11-2005, 08:38 AM #7
enough with the pointless flames? its already happend, and im being honest the kid is not me, i am just asking what damage has been done and what to tell him because now he's hooked and wants more because he hasnt seen any immediate damage. also what to do about his liver??
04-11-2005, 08:44 AM #8
bull****, fvck off with your bad selves, this is stupid moronic crap. Some kid tossing down pills not even knowing what he is taking. He need to be slapped upside his dumbass head. This is the type of crap that give AS a bad name
04-11-2005, 08:45 AM #9
and I've said his liver is FINE
04-11-2005, 08:46 AM #10
hooked? There is no such thing as hooked on AS, it's in his head
04-11-2005, 08:46 AM #11
well i got news for you FILF this is happening every day in EVERY highschool IN EVERY state! and yeah i agree with you kids are idiots, but the problem is they aren't educated. they get some muscle head walk up to them looking to make a profit and boom they get pills or shots with no cycle info , pct, nothing, why are you flaming me for this? i know its STUPID, but i was asking for help on what i should do about his LIVER, not about whether its wrong or right about who took the pills and why!!
04-11-2005, 08:49 AM #12
and FILF thanks for telling me his liver is fine how sure are you ? and i am appauled at your flames. sorry for the harsh post but its REALITY
04-11-2005, 08:49 AM #13
I agree it is happening and I apologize for my attitude , it is very frustrating, his liver is fine i would worry more about his pct.
04-11-2005, 08:50 AM #14
I am more positive than I can express, he didn't takr too much which thankfully is a blessing the liver is a tough cookie, it will rebound
04-11-2005, 08:51 AM #15
Key word here is kid... kid: child, adolescent, immature, vocabulary that always starts off with "I want"
04-11-2005, 08:52 AM #16
thx for apologizing, and i gotta go back to class so i' will talk with you about his PCT later
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)